# SDR HEEA063407

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 7110 · Engine Cowling System
- Part: Brace
- Part number: 350A58164301
- Condition: Bent
- Location: Cowl
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE COWLING BRACE BENT.  REPLACED WITH SERVICEABLE PART.
